discovered a year ago and he was cleared to take up to 100mg of methadone a day, is suboxone hard on your heart? I hear people saying that it increases blood pressure. He is 46yrs old... we just want to know more about the effects since he is doing so poorly.
Dear Kare, i know canada is different and old school subs training is to give at least 16 mgs of subs per day, but newer training usually recommends 8 mgs or less. I k ow your brother is still feeling bad and in his adjustment period, will you let us know when he gets to feeling better, please. He will likely be able to take 8 mgs or less a day when he gets to feeling better and with a methadone patient, it is anywhere from a few days to the second week of treatment, but he will suddenly feel much better. All side effects of subs lessen when the dose is dropped down. Just monitor his bp and his heart rate, i hope you can do that since you are an LPN. See if the have a group here for that condition he has, if they do, there will be old question and answers from that group at the bottom of the support group page for that condition and you might scan thru those. Hang in there. Ok. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 16 Jan 2011 • 4 answers
Posted 21 Apr 2011 • 2 answers
Posted 30 Oct 2012 • 1 answer
Posted 21 Dec 2014 • 1 answer